# SDR UPS03440764

- Difficulty date: May 9, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B280814
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG W/W STA 320 RBL 30 PRESSURE DECK RT UPPER ANGLE AREA CRACKED AS MARK.  NLG W/W PRESSURE DECK RT UPPER CORNER ANGLE AT RBL 30 REPLACED AS PER SRM 51-10-01 PG 8.
